RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 2, Pages 199–215 (Mi mz8766)  

This article is cited in 7 scientific papers (total in 7 papers)

The Greatest Possible Lower Type of Entire Functions of Order $\rho\in(0;1)$ with Zeros of Fixed $\rho$-Densities

G. G. Braicheva, O. V. Sherstjukovab

a Moscow State Pedagogical University
b National Engineering Physics Institute "MEPhI"

Abstract: For $\rho\in(0;1)$, we obtain the supremum of lower $\rho$-types of entire functions whose sequence of roots has given lower and upper densities for the order $\rho$.

Keywords: entire function, greatest lower type of an entire function, zero distribution density, arithmetic progression

DOI: https://doi.org/10.4213/mzm8766

Full text: PDF file (521 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:2, 189–203

Bibliographic databases:

UDC: 517.547.22
Received: 10.02.2010

Citation: G. G. Braichev, O. V. Sherstjukova, “The Greatest Possible Lower Type of Entire Functions of Order $\rho\in(0;1)$ with Zeros of Fixed $\rho$-Densities”, Mat. Zametki, 90:2 (2011), 199–215; Math. Notes, 90:2 (2011), 189–203

Citation in format AMSBIB
\Bibitem{BraShe11}
\by G.~G.~Braichev, O.~V.~Sherstjukova
\paper The Greatest Possible Lower Type of Entire Functions of Order $\rho\in(0;1)$ with Zeros of Fixed $\rho$-Densities
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 2
\pages 199--215
\mathnet{http://mi.mathnet.ru/mz8766}
\crossref{https://doi.org/10.4213/mzm8766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918437}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 2
\pages 189--203
\crossref{https://doi.org/10.1134/S0001434611070194}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294363500019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052048873}


Linking options:
  • http://mi.mathnet.ru/eng/mz8766
  • https://doi.org/10.4213/mzm8766
  • http://mi.mathnet.ru/eng/mz/v90/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Braichev, “The least type of an entire function of order $\rho\in(0,1)$ having positive zeros with prescribed averaged densities”, Sb. Math., 203:7 (2012), 950–975  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Braichev G.G., “Sharp bounds for the type of an entire function of order less than 1 whose zeros are located on a ray and have given averaged densities”, Dokl. Math., 86:1 (2012), 559–561  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. G. G. Braichev, “Sharp Estimates of Types of Entire Functions with Zeros on Rays”, Math. Notes, 97:4 (2015), 510–520  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. O. V. Sherstyukova, “O naimenshem tipe tselykh funktsii poryadka $\rho\in(0,1)$ s nulyami na luche”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 433–441  mathnet  crossref  elib
    5. G. G. Braichev, “The exact bounds of lower type magnitude for entire function of order $\rho\in(0,1)$ with zeros of prescribed average densities”, Ufa Math. J., 7:4 (2015), 32–57  mathnet  crossref  isi  elib
    6. G. G. Braichev, V. B. Sherstyukov, “Tochnye otsenki asimptoticheskikh kharakteristik rosta tselykh funktsii s nulyami na zadannykh mnozhestvakh”, Fundament. i prikl. matem., 22:1 (2018), 51–97  mathnet
    7. V. B. Sherstyukov, “Asimptoticheskie svoistva tselykh funktsii s zadannym zakonom raspredeleniya kornei”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 104–129  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:313
    Full text:79
    References:47
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019